# SDR DLM11011853

- Difficulty date: November 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 44,974 hours, 5,715 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 9615046004
- Part serial: 87F
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEFT WINDSHIELD HEAT FAIL LEVEL 1 ALERT SMELLED FUMES TURNED HEAT OFF.  REMOVED AND REPLACED LEFT WINDSHIELD ANTI-ICE CONTROLLER PER M/M CHECKS GOOD.  NO ODORS OR DEFECTS NOTED.
